# SDR SIMA20120523005

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 23,690 hours, 16,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 32083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3695, CREW REPORTED AFT CABIN MEGAPHONE BATTERY DEAD.  MEGAPHONE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED MEGAPHONE PER MM 25-61-14.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
